Publicaciones / Publications

Artículos publicados / Published articles:

  1. Sergey Antonyan, Natalia Jonard-Pérez, Affine group acting on hyperspaces of compact convex subsets of R^n, Fundamenta Mathematicae 223 No. 2 (2013) pp. 99-136. ISSN: 0016-2736(p) 1730-6329(e). doi:10.4064/fm223-2-1       PDF
  2. Sergey Antonyan, Natalia Jonard-Pérez, Equivariant Selections of Convex-Valued Maps, Top. Proc. 40 (2012) pp. 227-238. ISSN 0146-4124.     PDF
  3. Sergey Antonyan, Natalia Jonard-Pérez and Saúl Juárez Ordoñez, Hyperspaces of Keller compacta and their orbit spaces, Journal of Mathematical Analysis and its Applications, Vol. 412, No. 2 (2014) pp. 613-619. ISSN: 0022-247X. DOI: 10.1016/j.jmaa.2013.10.076       PDF
  4. Natalia Jonard-Pérez, Equivariant absolut extensor property on hyperspaces of convex sets, Topology and its Applications, 177 (2014) 88-96. ISSN: 0166-8641. DOI: 10.1016/j.topol. 2014.08.005  PDF
  5. Natalia Jonard-Pérez and Enrique A. Sánchez Pérez, Compact convex sets in 2-dimensional asymmetric normed spaces,  Quaestiones Mathematicae, (2015)   1-10.  ISSN: 1607-3606. DOI: 10.2989/16073606.2015.1023864         PDF
  6. Sergey Antonyan, Natalia Jonard-Pérez and Saúl Juárez Ordoñez,  Hyperspaces of convex bodies of constant width, Topology and its Applications, 196 (2015) 347-361. ISSN: 0166-8641. DOI: 10.1016/j.topol.2014.05.027. PDF
  7. Natalia Jonard-Pérez and Enrique A. Sánchez-Pérez, Extreme points and geometric aspects of compact convex sets in asymmetric normed spaces, Topology and its Applications 203 (2016) 12-21.   ISSN: 0166-864, DOI:10.1016/j.topol.2015.12.071. PDF
  8. Sergey Antonyan, Natalia Jonard-Pérez and Saúl Juárez Ordoñez,  Orbit spaces of Hilbert-manifolds, Journal of Mathematical Analysis and its Applications, Vol. 439, No. 2 (2016) 725-736. ISSN: 0022-247X. DOI: 10.1016/j.jmaa.2016.03.008.  PDF
  9. Bernardo González-Merino and Natalia Jonard-Pérez, A pseudometric invariant under similarities in the hyperspace of non-degenerated compact convex sets of R^n, Topology and its Applications, 194 (2015) 125-143. ISSN: 0166-8641. DOI:10.1016/j.topol.2015.08.002.  PDF
  10. Natalia Jonard-Pérez and Matías Raja Baños, Lipschitz subspaces of C(K), Topology and its Applications, 204 (2016) 149-156. ISSN: 0166-864,  DOI:10.1016/j.topol.2016.03.003 PDF
  11. Natalia Jonard-Pérez, A short proof of Grünbaum’s conjecture about affine invariant points, Topology and its Applications, 204 (2016), 240-245. ISSN: 0166-8641, DOI:10.1016/j.topol.2016.03.013 PDF

 Libros / Books:

  1. Natalia Jonard Pérez, Hugo Juárez Anguiano,  Martha L. García Campos, Leonardo Rodríguez Medina, Algebra, serie Red Joven, ed. Castillo, México (2013), 350 pp. ISBN: 978-607-463-643-7